MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Chudoku kenkyu : Chudoku Kenkyukai jun kikanshi = The Japanese journal of toxicology · 2007

[Two cases of diphenhydramine related suicide].

Yonemitsu Kosei, Koreeda Ako, Kohmatsu Hiroe, Ohtsu Yuki, Mimasaka Sohtaro, Tsunenari Shigeyuki

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Two suicidal cases associated with ingestion of diphenhydramine (DPH) were reported. Case 1 is a typical DPH overdose case of a young man with the blood DPH concentration of 12.2 microg/ mL. Case 2 is a double suicide of a man and a woman. They ingested DPH and fell asleep in a vehicle which had a cooking clay charcoal stove. Their blood DPH concentrations were 0.4 and 0.7 microg/mL, which were high enough to make them sleep. Their cause of death, however, was carbon monoxide poisoning with blood CO-Hb concentration of 14 and 19%. DPH is a low toxic agent and is available as an OTC drug in Japan. Similar fatal cases can be expected to happen in Japan.

Для цитирования: Yonemitsu Kosei, Koreeda Ako, Kohmatsu Hiroe, Ohtsu Yuki, Mimasaka Sohtaro, Tsunenari Shigeyuki. [Two cases of diphenhydramine related suicide].. Chudoku kenkyu : Chudoku Kenkyukai jun kikanshi = The Japanese journal of toxicology. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.